# SDR HALA0218040900147

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,761 hours, 10,904 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Eec
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  STATUS MESSAGE FOR THE LT ENGINE EEC NR 1 DISPLAYED.  NO STATUS FOUND ON GROUND. AIRCRAFT OK FOR SERVICE.
